| Catalog Number |
CS-25122-F |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that: "the guide wire kinking.There was no reported patient harm or consequence.The patient was reported as fine.Associated complaints 3006425876-2025-01067 and 3006425876-2025-01069.".
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported that: "the guide wire kinking.There was no reported patient harm or consequence.The patient was reported as fine.Associated complaints 3006425876-2025-01067, 3006425876-2025-01068 and 3006425876-2025-01069.".